# SDR DALA2021091305446

- Difficulty date: September 6, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 107,626 hours, 15,039 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 MAINTENANCE FOUND A CRACK ON THE LEFT FORWARD OUTER CHORD ON STRINGER 5L AS MARKED THE CRACKS LENGTH IS 8MM. CRACK REPAIRED PER SRM. (LP 1938149)
